# SDR IPXA2018020526232

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 61,217 hours, 11,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  R & R THE POWER SUPPLY IAW MM 33-51-01.  PERFORMED AN OPS CHECK PER MM 33-51-01-700-802. SYSTEM WORKS NORMALLY.
